# SDR ASAA2022121541149

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 54,339 hours, 19,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF OF OVERHEAD. GROUNDED - YES. REINSTALLED THE SIGN.
